# SDR SWIA202163057

- Difficulty date: October 8, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 42,815 hours, 27,610 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS BEAM AT STA. 280 LBL9 - RBL9  CORRODED FLIGHT DECK SIDE     (C-CHECK RO 12/07/2021)    REMOVED AND REPLACED NEW RH CROSSBEAM AT FS 280.00 REF CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-21-001-001-A01 CRJ 700 SRM 51-42-22-001-001-A01 AND DWG CC670-34010 REV K. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS
